DOI 10.5692/clinicalneurol.cn-001162
[Embolic stroke immediately after initial administration of intravitreal aflibercept].
Аннотация
A 72-year-old man was admitted to our hospital because of right upper limb monoplegia 8 hours after the initial intravitreal injection of aflibercept, which is an inhibitor of vascular endothelial growth factor. Magnetic resonance diffusion-weighted images showed recent ischemic lesions in the left corona radiata and the right superior frontal gyrus. Laboratory findings showed mild hyperfibrinolysis. A patent foramen ovale was diagnosed on transesophageal echocardiography; however, lower-extremity ultrasonography did not detect deep vein thrombosis. The source of embolism remained unknown. A possible mechanism of cerebral emboli in the present case was a rapidly induced hypercoagulative state due to transfer of aflibercept from the vitreous body to the systemic circulation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.